# SDR 2022FA0000063

- Difficulty date: January 31, 2022
- Submitted: January 31, 2022
- Operation: General aviation
- Aircraft: N446AM
- Make and model: Boeing 787-9
- Aircraft serial: 39292
- Aircraft time: 15,278 hours, 1,802 cycles
- System (JASC): 2911 · Hydraulic Power Accumulator, Main
- Part: Pump
- Part number: 5306508
- Part serial: 530650530
- Condition: Leaking
- Location: Right
- Part time: 15,278 hours, 1,802 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, A HYDRAULIC LEAK WAS DETECTED IN RIGHT ENGINE. MAINTENANCE PERSONNEL PERFORMED REVISION DETECTING DRAIN MAST WITH HYDRAULIC LEAK OF 13 DROPS PER MINUTE; SO THE RIGHT ENGINE EDP WAS REPLACED IAW DMC-B787-A-29-11-02-00B-520A/720A-A, TESTED CORRECT.
